# SDR NVEA9600009

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 249
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 10200311
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

CAPT REPORTED, RT GEN RELAY WAS CHATTERING.  TOOK THE RT GEN OFF LINE AND THE BTC WOULD NOT COUPLE.  DEPARATED DCA TO JFK AND DIVERTED TO BWI.  NO EMERGENCY WAS DECLARED AND NO FURTHER INCIDENT.  REMOVED AND REPLACED GENERATOR CONTROL UNIT, OPS CHECKS GOOD.
